# SDR FDEA201005251636

- Difficulty date: May 25, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53973652005100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD LOWER CORNER DOOR SILL ANGLE SEAL DEPRESSOR IS CORRODED. R & R LOWER FWD CORNER SEAL DEPRESSOR, PO 682786.1 IAW SRM 51-72-10, PG 2 AND SRM 51-40-21, PARA 5.  ALODINED AND PRIMED AREA IAW SRM 51-71-10, PG 1 AND PAINTED IAW SRM 51-75-10, PG 201.
